PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 251-261
Tytuł artykułu

Veronese webs for bihamiltonian structures of higher corank

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
251-261
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Division of Mathematical Methods in Physics, University of Warsaw, Hoża St. 74, 00-682 Warszawa, Poland
Bibliografia
  • [1] J. F. Adams, Lectures on Lie groups, W. A. Benjamin, Inc., 1969.
  • [2] V. I. Arnold, Mathematical methods of classical mechanics, Springer-Verlag, 1978.
  • [3] A. V. Bolsinov, Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution, Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991), No 1; English transl. in: Math. USSR-Izv. 38 (1992), 69-90.
  • [4] N. Bourbaki, Groupes et algèbres de Lie, VII,VIII, Hermann, 1975.
  • [5] N. Bourbaki, Groupes et algèbres de Lie, IX, Masson, 1982.
  • [6] S. S. Chern and P. A. Griffiths, An inequality for the rank of a web and webs of maximum rank, Ann. Scuola Norm. Sup. Pisa 5 (1978), 539-557.
  • [7] S. S. Chern and P. A. Griffiths, Abel's theorem and webs, Jahresber. Deutsch. Math.-Verein. 80 (1978), 13-110.
  • [8] A. T. Fomenko and A. S. Mishchenko, Euler equations in finite-dimensional Lie groups, Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), 396-416; English transl. in: Math USSR-Izv. 12 (1978).
  • [9] A. T. Fomenko, Integrability and nonintegrability in geometry and mechanics, Kluwer Academic Publishers, 1988.
  • [10] I. M. Gelfand and I. S. Zakharevich, Spectral theory for a pair of skew-symmetrical operators on $S^1$, Functional Anal. Appl. 23 (1989), 85-93.
  • [11] I. M. Gelfand and I. S. Zakharevich, Webs, Veronese curves, and bihamiltonian systems, J. Funct. Anal. 99 (1991), 150-178.
  • [12] I. M. Gelfand and I. S. Zakharevich, On the local geometry of a bihamiltonian structure, in: The Gelfand mathematical seminars, 1990-1992, Birkhäuser, Boston, 1993, 51-112.
  • [13] I. M. Gelfand and I. S. Zakharevich, Webs, Lenard schemes, and the local geometry of bihamiltonian Toda and Lax structures, math.DG/9903080.
  • [14] I. S. Zakharevich, Kronecker webs, bihamiltonian structures, and the method of argument translation, math.SG/9908034.
  • [15] A. L. Onishchik and E. B. Vinberg, Lie groups and algebraic groups, Springer-Verlag, 1990.
  • [16] R. Steinberg, Invariants of finite reflection groups, Canad. J. Math. 12 (1960), 616-618.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p251bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.